See Alike in...

Alike App

Browser

Ewok

709d

Has anyone had all a sudden nauseous/dizziness and what felt like your nerves were burning throughout your body? I just had this experience. Ive been taking Paxil for about 4 days now. My left arm feels tingly and cold. Is this a side effect? Should I be concerned and message my Dr?

Top reply
    • Gemini573

      677d

      Could you be having a panic attack?

    • Gemini573

      677d

      Could you be having a panic attack?

    • Demonneko91

      709d

      OMG yes I had that with Zoloft and now Prozac but also have this withput taking any meds. I think its a neurological reaction to stress as well as a possible medication side effect but my body is just not wanting to quit it.

      • Ewok

        709d

        @Demonneko91 oh no! It happens even off medication? That is the worst! So scary too! I am so sorry.

    • Ewok

      709d

      oh thank you!!!! This was very helpful! ❤️. I haven't had many problems, but today I just woke up feel horrible, very nauseous, no appetite, dizzy and then the nerve thing all a sudden 🙄. Yeah, my left arm feel numb and tingling, driving me nuts! I also feel like I have phlegm or a nasty "cold" congestion in my throat and I can't get rid of it, did you have that too?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion